# SDR CALA2017090102986

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 73,441 hours, 8,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ON SEATS 45H THRU 51H ARE VERY DIM. REPLACED POWER SUPPLY M6010 ABOVE DR 4 RT REF AMM 33-51-04-902-0 01-002. OPS CHECKED GOOD REF AMM 33-51-04-712-007-002.
